# SDR ASAA2016111118621

- Difficulty date: November 11, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 33,798 hours, 10,251 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 893003
- Part serial: C6888
- Condition: Failed
- Location: Master Battery
- Part time: 34,011 hours, 10,440 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED FOR GREATER THAN ONE MINUTE.  DID NOT EXTINGUISH WITH GROUND POWER APPLIED.  ACFT GROUNDED.  REMOVED AND REPLACED THE MAIN BATTERY CHARGER IAW AMM 24-31-21 OPS CHECKED NORMAL.
